MathSciNet Relay Station
MathSciNet bibliographic data
MR1637478 15A48
Qi, Feng; Luo, Qiu-Ming A simple proof of monotonicity for extended mean values. J. Math. Anal. Appl. 224 (1998), no. 2, 356–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement